# SDR IXXA20240209003

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 124,528 hours, 24,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 18082
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 124,528 hours, 24,731 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS LINE MAINTENANCE REPORTED, LEFT EMERGENCY LIGHTS INOPERATIVE. FORWARD EMERGENCY LIGHT BATTERY REMOVED AND REPLACED. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
